Advertisement

Boundary Value Problems of the Theory of Generalized Analytic Vectors

  • G. Manjavidze
  • G. Akhalaia
Part of the International Society for Analysis, Applications and Computation book series (ISAA, volume 6)

Abstract

This article is a survey on the theory of boundary value problems for generalized analytic vectors: The Riemann-Hilbert problem, the problem of conjugation and differential problems.

Keywords

Elliptic System Singular Integral Equation Finite Domain Generalize Analytic Function Linear Conjugation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Akhalaia, G.: Discontinuous boundary value problem for generalized analytic vectors. Proceedings of Seminar of I. Vekua Inst. Appl. Math. 15 (1981), 67–76 (Russian).Google Scholar
  2. [2]
    Akhalaia, G.: Dirichlet type boundary value problem for nonlinear first order differential system of equations on the plane. Boundary value problems for generalized analytic functions and their applications. Tbilisi Univ. Press, Tbilisi, 1983, 3–16 (Russian).Google Scholar
  3. [3]
    Akhalaia, G., Manjavidze, G.: Boundary value problems of the theory of generalized analytic vectors for the domains with angular points. Modern problems of mathematical physics II, Tbilisi Univ. Press, Tbilisi, 1987, 15–24 (Russian).Google Scholar
  4. [4]
    Begehr, H.: Boundary value problems for analytic and generalized analytic functions. Complex analysis — methods, trends, and applications. Eds. E. Lanckau, W. Tutschke. Akademie-Verlag, Berlin, 1983, 150–165.Google Scholar
  5. [5]
    Begehr, H.: Complex analytic methods for partial differential equations. An introductory text. World Scientific, Singapore, 1994.MATHGoogle Scholar
  6. [6]
    Bers, L.: Theory of pseudo-analytic functions. (Courant Institute), New York, 1953.MATHGoogle Scholar
  7. [7]
    Bers, L., Nirenberg, L.: On a representation theorem for linear elliptic systems with discontinuous coefficients and its applications. Convegno intern, sulle equaz. lin. alle deriv. parz., Trieste, 1954, 111–140.Google Scholar
  8. [8]
    Bliev, N.: Generalized analytic functions in fractional spaces. Nauka Kazakhskoj SSR, Alma-Ata, 1985 (Russian); Addison Wesley Longman, Harlow, 1998.Google Scholar
  9. [9]
    Bojarski, B.: On one boundary value problem for the system of partial differential equations of first order of elliptic type. Dokl. Akad. Nauk SSSR 102 (1955), 201–204 (Russian).MathSciNetGoogle Scholar
  10. [10]
    Bojarski, B.: Generalized solutions of a system of differential equation of first order and elliptic type with discontinuous coefficients. Mat. Sb. 43(85) (1957), 451–563 (Russian).MathSciNetGoogle Scholar
  11. [11]
    Bojarski, B.: Theory of generalized analytic vectors. Ann. Polon. Math. 17 (1966), 281–320 (Russian).MathSciNetGoogle Scholar
  12. [12]
    Daniljuk, I.I.: About the problem with oblique derivative. Sib. Math. J. 3 (1962), 17–55 (Russian).MathSciNetGoogle Scholar
  13. [13]
    Douglis, A.: A function-theoretic approach to elliptic system of equations in two variables. Comm. Pure Appl. Math. 6 (1953), 259–289.MATHCrossRefMathSciNetGoogle Scholar
  14. [14]
    Duduchava, R.: On general singular integral operators of the plane theory of elasticity. Rend. Sem. Math. Univ. Politech. Torino 42 (1984), No. 3, 15–41.MATHMathSciNetGoogle Scholar
  15. [15]
    Duduchava, R.: General singular integral equations and basic problems of plane theory of elasticity. Proc. Tbilisi Math. Inst. 82 (1986), 45–89 (Russian).MATHMathSciNetGoogle Scholar
  16. [16]
    Duren, P.: Theory of H p spaces. Academic Press, New York, London, 1970.MATHGoogle Scholar
  17. [17]
    Dzhuraev, A.: Method of singular integral equations. Nauka, Moscow, 1987 (Russian); Longman, Harlow, 1992.MATHGoogle Scholar
  18. [18]
    Gattegno, C., Ostrowski, A.: Représentation conforme à la frontière; domaines particuliers. Mém. Sci. Math. CX, Gauthier-Villars, Paris, 1949.Google Scholar
  19. [19]
    Gakhov, F.D.: Boundary value problems. Pergamon, Oxford, 1962.Google Scholar
  20. [20]
    Gilbert, R.P., Buchanan, J.L.: First order elliptic systems: a function theoretic approach. Academic Press, New York, London, 1983.MATHGoogle Scholar
  21. [21]
    Haack, W.: Allgemeine Randwertprobleme für Differentialgleichungen vom elliptischen Typus. Math. Nachr. 2 (1952), 1–30.CrossRefMathSciNetGoogle Scholar
  22. [22]
    Habetha, K.: On zeros of elliptic systems of first order in the plane. Function theoretic methods in differential equations. Eds. R.P. Gilbert, R.J. Weinacht. Pitman, London, 1976, 42–62.Google Scholar
  23. [23]
    Hellwig, G.: Das Randwertproblem eines linearen elliptischen Systems. Math. Nachr. 56 (1952), 388–408.MATHMathSciNetGoogle Scholar
  24. [24]
    Isakhanov, R.: General boundary value problem for holomorphic functions. Proc. Tbilisi Math. Inst. 65 (1980), 99–109 (Russian).MATHMathSciNetGoogle Scholar
  25. [25]
    Khvedelidze, B.: Linear discontinuous boundary value problems of the theory of functions, singular integral equations and some applications. Proc. Tbilisi Math. Inst. 23 (1957), 3–158 (Russian).Google Scholar
  26. [26]
    Khvedelidze, B.: The method of Cauchy type integrals in discontinuous boundary value problems of the theory of holomorphic functions of one complex variable. Current problems in mathematics 7, VINITI, Moscow, 1975, 5–162 (Russian).Google Scholar
  27. [27]
    Manjavidze, G., Tutschke, W.: On boundary value problems for nonlinear systems of differential equations in the plane. Boundary value problems for generalized analytic functions and their applications. Tbilisi Univ. Press, Tbilisi, 1983, 79–124 (Russian).Google Scholar
  28. [28]
    Manjavidze, G., Ngo, V.L.: Diferential boundary value problems for generalized analytic vectors. Modern Problems of Mathematical Physics II, Tbilisi Univ. Press, Tbilisi, 1987, 74–84 (Russian).Google Scholar
  29. [29]
    Manjavidze, G.: Problem V for generalized analytic vectors. Bull. Acad. Sci. Georgia 128 (1987), 265–268 (Russian).Google Scholar
  30. [30]
    Manjavidze, G.: Boundary value problems with displacement for analytic and generalized analytic functions. Tbilisi Univ. Press, Tbilisi, 1990 ( Russian).Google Scholar
  31. [31]
    Manjavidze, G.: Boundary value problems of the theory of generalized analytic vectors. Functional analytic methods in complex analysis and applications to partial differential equations. Eds. A.S. Mshimba, W. Tutschke. World Scientific, Singapore, 1995, 13–51.Google Scholar
  32. [32]
    Mikhailov, L.G.: Boundary value problem of Riemann type for elliptic systems of first order and some integral equation. Uchenie Zapiski Trudy Fiz.-mat. f-ta Tadj. Gos. Un-ta, 10 (1957), 32–79 (Russian).Google Scholar
  33. [33]
    Mikhailov, L.G.: A new class of singular integral equations and its applications to differential equations with singular coefficients. Wolters-Noordhoff, Groningen, 1970.Google Scholar
  34. [34]
    Monakhov, V.N.: Boundary value problems with free boundaries for elliptic systems. Amer. Math. Soc., Providence, R.I., 1983.Google Scholar
  35. [35]
    Mshimba, S.A.: Construction of the solution to the Dirichlet boundary value problem belonging to W1,p(G) for systems of general (linear or nonlinear) partial differential equations in the plane. Math. Nachr. 99 (1980), 145–163.MATHCrossRefMathSciNetGoogle Scholar
  36. [36]
    Muskhelishvili, N.: Singular integral equations. Noordhoff, Groningen, Leyden, 1953.MATHGoogle Scholar
  37. [37]
    Ngo, V.L.: General differential boundary value problems for generalized analytic vectors. Proceedings of I. Vekua Inst. Appl. Math. 28 (1988), 20–131 (Russian).MATHGoogle Scholar
  38. [38]
    Nitsche, J.: Ein mit Verbiegung der Halbkugel verbundenes Randwerproblem. Arch. Math. 4 (1953), 331–336;MATHCrossRefMathSciNetGoogle Scholar
  39. Nitsche, J.: Ein mit Verbiegung der Halbkugel verbundenes Randwerproblem. Arch. Math. 6 (1955), 13–17;CrossRefGoogle Scholar
  40. Nitsche, J.: Ein mit Verbiegung der Halbkugel verbundenes Randwerproblem. Arch. Math. 6 (1955), 45–150.CrossRefMathSciNetGoogle Scholar
  41. [39]
    Nitsche, J.: Untersuchungen über die linearen Randwertaufgaben linearer und quasilinearer elliptischer Differentialgleichungssysteme, 1,2. Math. Nachr. 14 (1955), 75–127, 157–182.CrossRefMathSciNetGoogle Scholar
  42. [40]
    Obolashvili, E.: Solution of some boundary value problems for generalized analytic functions. Diff. Urav. X (1974), 112–116 (Russian).Google Scholar
  43. [41]
    Polozhy, G.N.: Theory and applications of p-analytic and p,q-analytic functions. Naukova Dumka, Kiev, 1973 (Russian).Google Scholar
  44. [42]
    Prössdorf, S., von Wolfersdorf, L.: Zur Theorie der Noetherchen Operatoren und einiger singulärer Integral- und Integrodifferentialgleichungen. Wiss. Z. Tech. Hochschule Karl-Marx-Stadt XIII (1971), 103–116.Google Scholar
  45. [43]
    Privalov, I.I.: Boundary properties of analytic functions. Gostekhizdat, Moscow, 1950 (Russian).Google Scholar
  46. [44]
    Soldatov, A.P.: Boundary value problems of function theory for domains with piecewise smooth boundary, I, II. Tbilisi Univ. Press, Tbilisi, 1991 ( Russian).Google Scholar
  47. [45]
    Tutschke, W.: Reduction of the problem of linear conjugation for first order nonlinear elliptic systems in the plane to an analogous problem for holomorphic functions. Analytic Functions, Kozubnik, 1979. Ed. J. Lawrynowicz. Lecture Notes in Math. 798 (1980), 446–455.CrossRefGoogle Scholar
  48. [46]
    Usmanov, Z.D.: Generalized Cauchy-Riemann systems with singular point. Tajik NIINTI, Dushanbe, 1993 (Russian); Longman, Harlow, 1996.Google Scholar
  49. [47]
    Vekua, I.: On a linear Riemann boundary value problem. Proc. Tbilisi Math. Inst., XI (1942), 109–139 (Russian).MathSciNetGoogle Scholar
  50. [48]
    Vekua, I.: Systems of differential equations of first order of elliptic type and boundary value problems, application to the theory of shells. Mat. Sb. 31 (1952), 217–314 (Russian).MathSciNetGoogle Scholar
  51. [49]
    Vekua, I.: Generalized analytic functions. Nauka, Moscow, 1959 (Russian); Pergamon, Oxford, 1962.MATHGoogle Scholar
  52. [50]
    Vekua, N.: Systems of singular integral equations. Nauka, Moscow, 1970 ( Russian).Google Scholar
  53. [51]
    Vinogradov, V.S.: Investigation of the boundary value problems for elliptic systems of first order. Mat. Zametki 74 (1973), 291–304 (Russian).Google Scholar
  54. [52]
    Wen, G.C., Begehr, H.: Boundary value problems for elliptic equations and systems. Longman, Harlow, 1990.MATHGoogle Scholar
  55. [53]
    Wendland, W.: Elliptic system in the plane. Pitman, London, 1979.Google Scholar

Copyright information

© Kluwer Academic Publishers 1999

Authors and Affiliations

  • G. Manjavidze
    • 1
  • G. Akhalaia
    • 1
  1. 1.Institute of Applied MathematicsTbilisi State UniversityTbilisiGeorgia

Personalised recommendations